Persistence of Besov Regularity for a Generalized Drift-Diffusion Equation with Pressure

Weiren Zhao

Research output: Contribution to journalArticle

Abstract

In this paper, we prove that Besov regularity of the initial data can persist for a generalized drift-diffusion equation with pressure under a very weak condition on the drift velocity. In particular, the solution is Hölder continuous.

Original languageEnglish (US)
Pages (from-to)83-93
Number of pages11
JournalActa Applicandae Mathematicae
Volume154
Issue number1
DOIs
StatePublished - Apr 1 2018

Keywords

  • Besov space
  • Bony’s decomposition
  • Drift-diffusion equation
  • Littlewood-Paley analysis

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Persistence of Besov Regularity for a Generalized Drift-Diffusion Equation with Pressure'. Together they form a unique fingerprint.

  • Cite this